# SDR ASAA0240007

- Difficulty date: January 18, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952358
- Part serial: 002520
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO DOOR INTERNAL SKIN IS CORRODED AT SNAP AT AFT LOWE CORNER.  REPAIRED IAW ASA EA.  (M)
